The purpose of the present paper is to establish the rate of convergence for a Lipschitz-type space and obtain the degree of approximation in terms of Lipschitz-type maximal function for the Durrmeyer type modification of Jakimovski-Leviatan operators based on Appell polynomials. We also study the rate of approximation of these operators in a weighted space of polynomial growth and for functions having a derivative of bounded variation.
Jakimovski-Leviatan-Durrmeyer-type operators, Appell polynomials, weighted modulus of continuity, bounded variation
GUPTA, POOJA and AGRAWAL, PURSHOTTAM NARAIN
"Jakimovski-Leviatan operators of Durrmeyer type involving Appell polynomials,"
Turkish Journal of Mathematics: Vol. 42:
3, Article 56.
Available at: https://journals.tubitak.gov.tr/math/vol42/iss3/56